On an asymptotic method for computing the modified energy for symplectic methods

Niesen, J and Moan, PC (2014) On an asymptotic method for computing the modified energy for symplectic methods. Discrete and Continuous Dynamical Systems - Series A, 34 (3). 1105 - 1120. ISSN 1078-0947

Abstract

Metadata

Authors/Creators:
  • Niesen, J
  • Moan, PC
Copyright, Publisher and Additional Information: © 2014, American Institute of Mathematical Sciences. This is a pre-copy-editing, author-produced PDF of an article accepted for publication in American Institute of Mathematical Sciences following peer review. The definitive publisher-authenticated version Niesen, J and Moan, PC (2014) On an asymptotic method for computing the modified energy for symplectic methods. Discrete and Continuous Dynamical Systems - Series A, 34 (3). 1105 - 1120. ISSN 1078-0947 is available online at: DOI10.3934/dcds.2014.34.1105
Keywords: Modified energy; symplectic integration; Hamiltonian systems; Richardson extrapolation
Dates:
  • Published: March 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 27 Feb 2015 14:10
Last Modified: 26 Apr 2015 19:05
Published Version: http://dx.doi.org/10.3934/dcds.2014.34.1105
Status: Published
Publisher: American Institute of Mathematical Sciences
Identification Number: https://doi.org/10.3934/dcds.2014.34.1105

Share / Export

Statistics